# SDR AALA20060523

- Difficulty date: August 5, 2006
- Submitted: August 24, 2006
- Operation: Air carrier
- Aircraft: N9304C
- Make and model: Doug DC-9-83
- Aircraft serial: 49530
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY LIGHT AT SEAT 15D BROKEN.  REPLACED EMERGENCY LIGHT AT SEAT 15D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
